# SDR SWAA2013032814225

- Difficulty date: March 17, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE SUPPORT BRACKET CRACKED OVER FWD END OF ACCESS PANEL 6304.  REMOVED AND REPLACED BRACKET IAW SRM.
